Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Letters to the Editor

Joseph A. Morgan, Angus S. Deaton, Elliot M. Cramer, John Bibby, John J. Wiorkowski, Roger H. Moore, J. P. O'Neill and Hal R. Varian
The American Statistician
Vol. 26, No. 3 (Jun., 1972), pp. 62-66
Stable URL: http://www.jstor.org/stable/2682871
Page Count: 5
  • Download ($14.00)
  • Cite this Item
Letters to the Editor
Preview not available

Page Thumbnails

  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66